# SDR CALA2009123000782

- Difficulty date: December 30, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 19,711 hours, 6,512 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001215
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1L ATTENDANT SEAT FLASHLIGHT (OUTBOARD) NO LED BLINKING.  REMOVED AND REPLACED FLASHLIGHT ASSY IAW 737 AMM 25-64-00 AND SRM 51-40-02.
